# SDR REXA2024103001214

- Difficulty date: April 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT DOOR SH670-36600 SN SB0940 HAS A VISIBLE CRACK BELOW UPPER AFT LUG.  REPAIRED IAW ENDEAVOR EA CRJ952-164870 REV IR DATED 5/7/2024.
